# SDR DHLA201000044

- Difficulty date: March 8, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 90,489 hours, 33,441 cycles
- Engine: Ge CFM562C
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Lt Te Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP HINGE SUPPORT FITTING CRACKED 1" STA 339.000. PERFORMED MAJOR REPAIR IAW SB 27-249 DATED 05-29-74 REV IR JULY 15-93, DWG NR 5894377.  REMOVED OTBD FLAP HINGE SUPPORT FITTING IAW SRM 57-1-0, PG 1, SRM 51-1-21, SRM 51-1-20D SRM 51-3-0. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW OTBD FLAP HINGE SUPPORT FITTING IAW SB 27-249, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1 (TORQUE) TORQUE WRENCH: SNAP ON, MODEL: QC1R200, SN 0896200457. REFER TO NR 225650 FOR LT OTBD FLAP REMOVAL/  REINSTALLATION AND NR 225817 FOR OPS CHECK.
